| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Joyce K. Nthiiri, George O. Lawi, Alfred Manyonge
      Mathematical modelling of tuberculosis as an opportunistic respiratory co-infection in HIV/AIDS in the presence of protection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 105, 5215-5233
      http://dx.doi.org/10.12988/ams.2015.54365

Copyright © 2015 Joyce K. Nthiiri, George O. Lawi and Alfred Manyonge. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines